# SDR USAA011128

- Difficulty date: August 21, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5200 · Doors
- Part: Skin
- Condition: Cracked
- Part time: 54,397 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED, SKIN ON AFT ENTRANCE DOOR L2 AROUND HOLE OPEN HOOK CUTOUT.  INSTALLED DOUBLER PER E NR 72317.  (M)
